What's this condition?

Itching Redness Irritation

2 Likes

LikeAnswersShare

Tinea incognito... It is a tinea infection modified by topical steroids. It is caused by prolonged use of topical steroids, sometimes prescribed as a result of incorrect diagnosis. Topical steroids suppress the local immune response and allow the fungus to grow easily.. Moisturizer..

? LSC .. ? ECZEMATOUS DERMATITIS.. ? TENIA INCOGNITO ..

Eczematous dermatitis Psoriasis

Ezematous dermatitis fungal Rx Antifungal Cream used Tab levocetirizine 5 mg Topical steroids used Clobetasol cream use at bed time Moisture lotion use Bath keto soap and Keep the areas of skin sterile gauges

Eczematous dermetitis

DDS t.corporis LSC?

Wats the history. Wen history is irrelevant wat ll doctors see in this pic. Psoriasis Eczema Tinea incognito And etc ??

T.ncognita

It appears to be Psoriasis Please ask whether the patient has stopped smoking or Alcohol recently The most effective treatment i feel is UVB phototherapy and psoralen plus ultraviolet A (PUVA)

Diseases Related to Discussion